# SDR 96ZZZX1084

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3824J
- Make and model: Cessna 150G
- Aircraft serial: 15065124
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 641917
- Condition: Cracked
- Location: Nr 4 Exh Port
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED A ROUGH ENGINE AND A PARTIAL LOSS OF POWER.  A PRECAUTIONARY LANDING MADE ON A COUNTY ROAD.  NO DAMAGE TO AIRCRAFT, PERSONNEL, OR PROPERTY.  FOUND NR 4 CYLINDER CRACKED AFTER CYLINDER REMOVED.  CRACK WENT THROUGH VALVE GUIDE BOSS ALLOWING GUIDE TO MOVE IN OPERATION, UNSEATING VALVE.  ENGINE TT, 6,193 HOURS.
